# SDR AALA20150217019

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RT WINDOW FRAME AROUND UPPER FWD FASTENER AT STATION 888.  TRIMMED SMALL CRACK & INSTALLED FILLER & DOUBLER IAW AARD 53-10-00-25.
